| Model Number |
421566 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.
Event or Problem Description
End user reports "some of the gc glides included in the sample pack felt particularly uncomfortable, "stating there was a scratching/pinching sensation 6 to 8 inches into insertion of catheter" he said it felt like around the eyelets there was a "hangnail on there" with insertion.He did not force them in further when he felt this and removed them.He did not experience any bleeding.No harm reported.He did not examine the catheters after removal to see or feel with his hand if there were any deformities on the eyelets or on the catheter as he felt with insertion.He said he has very calloused hands and likely wouldn't have been able to feel any subtle defects anyways.He discarded them.He was also prepping them correctly as well prior to use.".
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformances were identified for this lot.No similar complaint has been received on lot 5h04671 and malfunction code uca-pmc07.02 catheter shaft, balloon, tip or eyelets too rough/jagged edges or too sharp.(b)(4).The process parameters were adjusted within the validated window.The machine logbook was reviewed, and no records related to this issue were found.Additionally, no ncs were identified during the sterilization process.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
Event or Problem Description
To date, no additional patient or event details have been received.